Complete $f$-moment convergence for extended negatively dependent random variables under sub-linear expectations
J. Korean Math. Soc. 2020 Vol. 57, No. 6, 1485-1508
https://doi.org/10.4134/JKMS.j190756
Published online August 3, 2020
Printed November 1, 2020
Chao Lu, Rui Wang, Xuejun Wang, Yi Wu
Anhui University; Anhui University; Anhui University; Anhui University
Abstract : In this paper, we investigate the complete $f$-moment convergence for extended negatively dependent (END, for short) random variables under sub-linear expectations. We extend some results on complete $f$-moment convergence from the classical probability space to the sub-linear expectation space. As applications, we present some corollaries on complete moment convergence for END random variables under sub-linear expectations.
Keywords : END random variables, complete convergence, complete moment convergence, complete $f$-moment convergence, sub-linear expectations
MSC numbers : 60F15
Supported by : Supported by the National Natural Science Foundation of China (11671012, 11871072, 11701004, 11701005), the Natural Science Foundation of Anhui Province (1808085QA03, 1908085QA01, 1908085QA07), the Provincial Natural Science Research Project of Anhui Colleges (KJ2019A0001, KJ2019A0003) and the Project on Reserve Candidates for Academic and Technical Leaders of Anhui Province (2017H123)
Downloads: Full-text PDF   Full-text HTML

   

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd